I'm reposting my original question I'd messaged to Unyquity and have included her answer as she requested.
I saw a post of yours in the adrenal health forum and you mentioned "I'm very knowledgeable about the various classes of psychotropic pharmaceuticals". I found this interesting because it's rare to find someone on Curezone with this type of knowledge so I was wondering what you're take is on SSRI's.
I've always my entire life fought against doctors when they kept trying to force drugs on me. A great part of this is because I was brought up on natural ways to heal the body such as homeopathy, so I know I have a bias against modern medicine more than most.
Lately my health problems which I've attributed to adrenal burnout problems have become so bad that I had no choice but to go back to the doctor to see what they had to say and they keep trying to press some SSRI anti-depressant on me, by giving me some spiel about it rebalancing a chemical imbalance (which I've read is non-sense anyway). They seem to really feel in my case that taking one of these drugs can almost immediately correct all my problems overnight as one of the doctors told me.
What I'm curious about is if you know of any reason a SSRI would somehow reverse fatigue or adrenal related condition? I understand they just block the bodies ability to eliminate serotonin or something to that extent. I'm not depressed in any way and any anxiety I have is because of my symptoms such as shortness of breath etc.
I was becoming so bad recently that I started to consider that maybe for once the doctors might be onto something. Although I would never take it unless it was a life or death situation of which I doubt an SSRI would ever be the solution to anyway.
If I already have shortness of breath and an adrenal problem could SSRIs make the problem far worse? Just seems that doctors aren't willing to go any further helping me until I go on an SSRI.
so that others would have the benefit of seeing your concerns AND my reply.
I just noticed that you'd posted to me earlier in the adrenal forum...it seems I'm not receiving email notifications of posts :(
To answer your question briefly? SSRI's and SNRI's may temporarily hide a few symptoms of whatever is wrong with your system (and that's a HUGE "maybe)...but the end result is always the same, any chemical alteration of your body & brain WILL increase the baseline imbalance and make it much harder to heal & recover.
And virtually ALL SSRI's & SNRI's now have EXTREME withdrawal issues & syndromes. Go to google and type in the name of the drug/s your physician is pushing, followed by the word 'withdrawal', and read the hundreds of stories of people that have suffered through extremely brutal and health/mind destroying withdrawals.
Also, the majority of SSRI's & SNRI's are laden with...FLUORIDE! Oh yes, it chemically numbs, calms and makes one apathetic...but it can induce a whole new range of endocrine & thyroid problems.
You are wise not to want to go on them, and you are listening to your 'doctor within' with great discernment.
Please don't do it...and if you don't mind reposting your original message/post to my new forum, I'll be glad to offer my assistance there with whatever issues you're now experiencing. Whatever it is, your body CAN restore itself naturally and completely.